# SDR AU001130

- Difficulty date: August 14, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Dhav DHC8106
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) DURING LANDING THE FLAPS WERE APPLIED TO 35 DEGREES AND FLAP DRIVE CAUTION LIGHT ILLUMINATED. INSPECTION OF THE FLAP DRIVE SYSTEM FOUND THAT THE RT INBOARD PRIMARY DRIVE TORQUE TUBE WAS INCORRECTLY FITTED.
